# SDR SCNA20160522063

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB LOWER ATTACH POINT IS WORN.  LT WING DEFLECTION RIB LOWER ATTACH POINT IS WORN, REMOVED WORN EXISTING LUG, EDDY CURRENT AFFECTED AREA, NO DEFECTS NOTED, ROTORY FLAP PEENED AREA.   TREATED & PRIMED, DRILLED REPAIR FITTING AND INSTALLED.
